View Single Post
Old 03-20-2010, 09:55 AM   #5
Mari526 Mari526 is offline
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: california,usa
Posts: 519
Mari526 HB User
Re: Couple of questions.....

Quote:
Originally Posted by Wilc516 View Post
I have just started my Rebif treatment in the last week. While I haven't had any side effects immediately after the treatment, I have noticed that the day after the treatment I have very little appetite and a headache. Has anyone else on Rebif felt this way?

The other question is whether the electrical "zaps" I feel down my spine and in my ankle are considered a "symptom" of MS. After I had my Solumedrol treatments, the zaps had subsided and its now been about 5 weeks since then. I'm noticing they are coming back fast and furious. Do doctors generally give you another treatment to stop this from happening? Or is being on the Rebif supposed to do that?

Thanks for any insight you can provide!
Rebif is an interferon and headaches are more common with this type of treatment. It is recommended that you make sure you are eating well and keeping hydrated. Low blood sugars can contribute to headaches.

Also, try keeping a journal of what other triggers might be leading to your headaches.